# SDR DHL2008749006

- Difficulty date: January 15, 2008
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727223
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480 - 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED IN MAIN CARGO COMPARTMENT BS 480 - 620 LBL 45.  FABRICATED NEW SEAT TRACK  IAW SRM 53-10-2 FIGURE 7 AND SRM 53-10-5 FIGURE 1.  INSTALLED NEW SEAT TRACK IAW SRM 53-10-5 FIGURE 1 USING PREVIOUS GOOD CONDITION SPLICE PARTS.
